Liste de publications


  1. Th. Fack et G. Skandalis: Connes' analogue of the Thom isomorphism for the Kasparov groups. Invent. Math. 64 (1981), no. 1, 7-14.

  2. Th. Fack et G. Skandalis: Sur les représentations et idéaux de la C*-algèbre d'un feuilletage. J. Op. Th. 8 (1982) 95-129.

  3. M. Hilsum et G. Skandalis: Stabilité des C*-algèbres de feuilletages. Ann. Inst. Fourier 33 fasc. 3 (1983) 201-208.

  4. P. de la Harpe et G. Skandalis: Déterminant associé à une trace sur une algèbre de Banach. Ann. Inst. Fourier 34 fasc. 1 (1984) 241-260.

  5. P. de la Harpe et G. Skandalis: Produits finis de commutateurs dans les C*-algèbres. Ann. Inst. Fourier 34 fasc. 4 (1984) 169-202.

  6. A. Connes et G. Skandalis: The longitudinal index theorem for foliations. Publ. R.I.M.S. 20 no 6 (1984) 1139-1183.

  7. G. Skandalis: Some remarks on Kasparov theory. J. Funct. Anal. 56 no 3 (1984) 337-347.

  8. P. de la Harpe et G. Skandalis: Sur la simplicité essentielle du groupe des inversibles et du groupe unitaire dans une C*-algèbre. J. Funct. Anal. 62 no 3 (1985) 354-378.

  9. T. Giordano et G. Skandalis: On infinite tensor products of factors of type I2. Erg. Th. Dyn. Syst. 5 (1985) 565-586.

  10. T. Giordano et G. Skandalis: Krieger factors isomorphic to their tensor square and pure point spectrum flows. J. Funct. Anal. 64 no 2 (1985).

  11. G. Skandalis: On the group of extensions relative to a semifinite factor. J. Op. Th. 13 (1985) 255-263.

  12. G. Skandalis: Exact sequences for the Kasparov groups of graded algebras. Can. J. Math. 37 no 2 (1985) 193-216.

  13. P. de la Harpe et G. Skandalis: Powers' property and simple C*-algebras. Math. Ann. 273 (1986), no. 2, 241-250.

  14. T. Giordano, G. Skandalis et E.J. Woods: On the computation of invariants for ITPFI factors. J. Op. Th. 15 (1986).

  15. J. Cuntz et G. Skandalis: Mapping cones and exact sequences in KK-theory. J. Op. Th. 15 (1986) 163-180.

  16. M. Hilsum et G. Skandalis: Morphismes K-orientés d'espaces de feuilles et fonctorialité en théorie de Kasparov. Annales Scient. E. Norm. Sup. 4e série 20 (1987) 325-390.

  17. G. Skandalis: Une notion de nucléarité en K-théorie. (d'après J.Cuntz). K-theory 1 (1988) 549-573.

  18. S. Baaj et G. Skandalis: C*-algèbres de Hopf et théorie de Kasparov équivariante. K-theory 2 (1989) 683-721.

  19. G. Skandalis: Operator algebras and duality. Proceedings of the International Congress of Mathematicians. Kyoto 1990. vol. II, 997-1009

  20. G. Skandalis: Approche de la conjecture de Novikov par la cohomologie cyclique. D'après Connes-Gromov-Moscovici. Séminaire Bourbaki, vol 1990/91, exposé no739, Astérisque 201-202-203, 299-316.

  21. G. Skandalis: Kasparov's bivariant theory and applications. Exposit. Mat. 9 (1991) 193-250.

  22. G. Skandalis: Le bifoncteur de Kasparov n'est pas exact. Note C.R.A.S. 313, Paris Sér. I, (1991) 939-941.

  23. G.G. Kasparov et G. Skandalis: Groups acting on buidings, Operator K-theory and Novikov's conjecture. K-theory 4 (1991) 303-337.

  24. M. Hilsum et G. Skandalis: Invariance par homotopie de la signature à coefficients dans un fibré presque plat. J. für die reine und ang. Math. 423 (1992) 73-99.

  25. G. Skandalis: Algèbres de von Neuman de groupes libres et probabilités non commutatives. D'après Voiculescu. Séminaire Bourbaki, Vol. 1992/93. Astérisque No. 216 (1993), exposé no764, 3, 87-102.

  26. S. Baaj et G. Skandalis: Unitaires multiplicatifs et dualité pour les produits croisés de C*-algèbres. Annales Scient. E. Norm. Sup. 4e série 26 (1993) 425-488.

  27. P. de la Harpe, G. Skandalis: Les réseaux dans les groupes semi-simples ne sont pas intérieurement moyennables. Enseign.-Math. (2) 40 (1994), no. 3-4, 291-311.

  28. M. Khoshkam, G. Skandalis: Toeplitz algebras associated with endomorphisms and Pimsner-Voiculescu exact sequences. Pac. J. of Math. Vol. 181, No. 2, (1997), 315-331.

  29. S. Baaj et G. Skandalis: Transformations pentagonales. Note C.R.A.S. Paris Sér. I Math. 327 (1998), no. 7, 623-628.

  30. S. Baaj, E. Blanchard et G. Skandalis: Unitaires multiplicatifs en dimension finie et leurs sous-objets. Ann. Inst. Fourier 49 fasc. 4 (1999) 1305-1344.

  31. G. Skandalis: Progrès récents sur la conjecture de Baum-Connes - contribution de Vincent Lafforgue. Séminaire Bourbaki, Novembre 1999, exposé no 869. Astérisque No. 276 (2002), 105-135.

  32. G. Skandalis, J.L. Tu et G. Yu: Coarse Baum-Connes conjecture and Groupoids. Topology 41 (2002) 807-834.

  33. G.G. Kasparov, G. Skandalis: Groups acting on « bolic » spaces and the Novikov conjecture, Ann. Math. (2) 158 (2003) 165-206.

  34. Nigel Higson, Vincent Lafforgue, Georges Skandalis: Counter-examples to the Baum-Connes conjecture, Geom. and Funct. Anal 18 (2002) 330-354.

  35. M. Khoshkam, G. Skandalis: Regular representation of groupoid C*-algebras and applications to inverse semigroups. J. für die reine und ang. Math. 546 (2002), 47-72.

  36. G. Skandalis: Géométrie non commutative et opérateur de signature invariant par difféomorphismes. D'après A. Connes et H. Moscovici. Séminaire Bourbaki no 892, juin 2001. Astérisque No. 282 (2002) ix, 345-364.

  37. Saad Baaj, Georges Skandalis, Stefaan Vaes: Non-semi-regular quantum groups coming from number theory. Comm. Math. Phys. 235 (2003), no. 1, 139-167.

  38. Saad Baaj, Georges Skandalis: Unitaires Multiplicatifs Commutatifs. Note C.R.A.S. Paris 336 (2003), no. 4, 299-304.

  39. Khoshkam, Mahmood; Skandalis, Georges, Crossed products of C*-algebras by groupoids and inverse semigroups. J. Op. Th. 51 (2004), no. 2, 255-279.

  40. Baaj, Saad; Skandalis, Georges; Vaes, Stefaan, Measurable Kac cohomology for bicrossed products. Trans. Amer. Math. Soc. 357 (2005), no. 4, 149-1524 (electronic).

  41. I. Androulidakis, G. Skandalis:The holonomy groupoid of a singular foliation, J. für die reine und ang. Math. 266 (2009), 1-37.

  42. Androulidakis, Iakovos; Skandalis, Georges, Pseudodifferential calculus on a singular foliation. J. Noncommut. Geom. 5 (2011), no. 1, 125-152.

  43. Androulidakis, Iakovos; Skandalis, Georges. The analytic index of elliptic pseudodifferential operators on a singular foliation, J. of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology, Volume 8 (2011), Issue 03, 363 - 385.

  44. Debord, Claire; Skandalis, Georges. Adiabatic groupoid, crossed product by R_+^* and Pseudodifferential calculus. Advances in Math. 257 (2014), 66-91.

  45. Antonini, Paolo; Azzali, Sara; Skandalis, Georges. Flat bundles, von Neumann algebras and K-theory with R/Z-coefficients. J. of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology, 13 (2014), no. 2, 275-303.

  46. Debord, Claire; Skandalis, Georges. Pseudodifferential extensions and adiabatic deformation of smooth groupoid actions. Bulletin des sciences mathématiques, (2015) à parraître. arXiv:1412.1998

  47. Debord, Claire; Skandalis, Georges. Stability of Lie groupoid C*-algebras. G. Journal of Geometry and Physics. A paraître. arXiv:1503.03263

  48. Balci, Gül; Skandalis, Georges. Traces on group C*-algebras, sofic groups and Lück's conjecture. Exp. Math. A paraître. arXiv:1501.05753

  49. Antonini, Paolo; Azzali, Sara; Skandalis, Georges. Bivariant K-theory with R/Z-coefficients and rho classes of unitary representations. J. Funct. Anal., 270 (2016), pp. 447-481

  50. I. Androulidakis, G. Skandalis: A Baum-Connes conjecture for singular foliations. (Prépublication 2016) arXiv:1509.05862

  51. Debord, Claire; Skandalis,Georges. Blowup constructions for Lie groupoids and a Boutet de Monvel type calculus (Prépublication 2017)

    arXiv:1705.09588
  52. G. Skandalis On the strong ext bifunctor. (Prépublication 1983 jamais publiée)